{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,4,19]],"date-time":"2024-04-19T01:05:30Z","timestamp":1713488730250},"reference-count":11,"publisher":"Scientific Scholar","content-domain":{"domain":["ijdvl.com"],"crossmark-restriction":true},"short-container-title":["IJDVL"],"DOI":"10.25259\/ijdvl_507_2022","type":"journal-article","created":{"date-parts":[[2024,3,22]],"date-time":"2024-03-22T10:11:41Z","timestamp":1711102301000},"page":"419-419","update-policy":"http:\/\/dx.doi.org\/10.25259\/crossmark_policy","source":"Crossref","is-referenced-by-count":0,"title":["Antibiotic-induced drug reaction with eosinophilia and systemic symptoms (DRESS): A cross-sectional study"],"prefix":"10.25259","volume":"90","author":[{"given":"Sarita","family":"Sasidharanpillai","sequence":"first","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Effeena Merin","family":"David","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Pulpadathil","family":"Jishna","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Anza","family":"Khader","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Nikhil","family":"George","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Chundanga Parambath","family":"Sabnam","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Punithakumar","family":"Cindana","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Vilakkathil Mohamed","family":"Althaf","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Keerankulangara","family":"Devi","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology, Government Medical College, Kozhikode, Kerala, India,"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"10894","published-online":{"date-parts":[[2024,3,18]]},"reference":[{"key":"10.25259\/IJDVL_507_2022\/ref-2","doi-asserted-by":"publisher","first-page":"435","DOI":"10.1590\/s0365-05962012000300013","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS)\/drug-induced hypersensitivity syndrome (DIHS): A review of current concepts","volume":"87","author":"Criado","year":"2012","journal-title":"An Bras Dermatol"},{"key":"10.25259\/IJDVL_507_2022\/ref-3","doi-asserted-by":"publisher","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: Does a DRESS syndrome really exist?","volume":"56","author":"Kardaun","year":"2007","journal-title":"Br J Dermatol"},{"key":"10.25259\/IJDVL_507_2022\/ref-4","doi-asserted-by":"publisher","first-page":"1060","DOI":"10.1016\/j.jaad.2013.08.026","article-title":"Reply to: Using a diagnostic score when reporting the long-term sequelae of the drug reaction with eosinophilia and systemic symptoms","volume":"69","author":"Chen","year":"2013","journal-title":"J Am Acad Dermatol"},{"key":"10.25259\/IJDVL_507_2022\/ref-5","doi-asserted-by":"publisher","first-page":"1187","DOI":"10.1016\/j.jaip.2016.04.026","article-title":"A comparative analysis between antibiotic- and non-antibiotic-associated delayed cutaneous adverse drug reactions","volume":"4","author":"Trubiano","year":"2016","journal-title":"J Allergy Clin Immunol Pract"},{"key":"10.25259\/IJDVL_507_2022\/ref-6","doi-asserted-by":"publisher","first-page":"943","DOI":"10.4103\/0366-6999.204104","article-title":"Drug reaction with eosinophilia and systemic symptoms: Retrospective analysis of 104 cases over one decade","volume":"130","author":"Wang","year":"2017","journal-title":"Chin Med J (Engl)"},{"key":"10.25259\/IJDVL_507_2022\/ref-7","doi-asserted-by":"publisher","first-page":"973","DOI":"10.1016\/j.jaad.2017.05.041","article-title":"Vancomycin and DRESS: A retrospective chart review of 32 cases in Los Angeles, California","volume":"77","author":"Lam","year":"2017","journal-title":"J Am Acad Dermatol"},{"key":"10.25259\/IJDVL_507_2022\/ref-8","doi-asserted-by":"publisher","first-page":"606","DOI":"10.1016\/j.jaad.2019.09.036","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS) may occur within two weeks of drug exposure: A retrospective study","volume":"82","author":"Soria","year":"2019","journal-title":"J Am Acad Dermatol"},{"key":"10.25259\/IJDVL_507_2022\/ref-9","doi-asserted-by":"publisher","first-page":"989","DOI":"10.1111\/j.1365-2133.2007.08156.x","article-title":"Risk factors for acute generalised exanthematous pustulosis (AGEP)-results of a multinational case-control study (EuroSCAR)","volume":"157","author":"Sidoroff","year":"2007","journal-title":"Br J Dermatol"},{"key":"10.25259\/IJDVL_507_2022\/ref-10","doi-asserted-by":"publisher","first-page":"1071","DOI":"10.1111\/bjd.12501","article-title":"RegiSCAR study group. Drug reaction with eosinophilia and systemic symptoms (DRESS): An original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun","year":"2013","journal-title":"Br J Dermatol"},{"key":"10.25259\/IJDVL_507_2022\/ref-11","doi-asserted-by":"publisher","first-page":"266","DOI":"10.4103\/ijdvl.IJDVL_482_17","article-title":"Predictors of disease severity in drug reaction with eosinophilia and systemic symptoms","volume":"85","author":"Sasidharanpillai","year":"2019","journal-title":"Indian J Dermatol Venereol Leprol"},{"key":"10.25259\/IJDVL_507_2022\/ref-12","doi-asserted-by":"publisher","first-page":"275","DOI":"10.1007\/s00228-020-03005-9","article-title":"Antibacterial antibiotic-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: A literature review","volume":"77","author":"Sharifzadeh","year":"2021","journal-title":"Eur J Clin Pahrmacol"}],"container-title":["Indian Journal of Dermatology, Venereology and Leprology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ijdvl.com\/antibiotic-induced-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-a-cross-sectional-study\/","content-type":"text\/html","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/www.ijdvl.com\/antibiotic-induced-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-a-cross-sectional-study\/","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,4,18]],"date-time":"2024-04-18T06:37:02Z","timestamp":1713422222000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ijdvl.com\/antibiotic-induced-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-a-cross-sectional-study\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2024,3,18]]},"references-count":11,"alternative-id":["10.25259\/IJDVL_507_2022"],"URL":"https:\/\/doi.org\/10.25259\/ijdvl_507_2022","relation":{},"ISSN":["0973-3922","0378-6323"],"issn-type":[{"value":"0973-3922","type":"electronic"},{"value":"0378-6323","type":"print"}],"subject":[],"published":{"date-parts":[[2024,3,18]]},"article-number":"419"}}